unexplained swelling and burning sensation in the lower limbs due to side effects of anticancer drugs
swelling and burning sensation in the legs due to side effects of anticancer drugs, pain when walking
at the time of his first visit, he had unexplained swelling and heat sensation around his inner ankle, and pain when walking, so he went to his family clinic.
the doctor said that it was due to the side effects of anticancer drugs.
since he had pain when walking and loading, he came to our clinic because he wanted to get rid of the pain.
he used to come to my clinic when i was opening a clinic by myself. after that, he came to the clinic sometimes. this time, he came to our clinic for the first time in three years. he had been in bad health for several years.
there was general swelling in the lower limbs and tenderness in the posterior tibialis tendon, i focused on that area while improving circulation in the lower limbs. since he also had strong dizziness symptoms, he was treated while sitting in the counseling room.
decrease in swelling and pain after the 1st treatment.
after the 4th acupuncture treatment, the pain decreased from 10 to 2.